Rehak, P. and Vítovec, J. (2011) q-Karamata functions and second order q-difference equations. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (24). pp. 1-20. ISSN 1417-3875
|
Text
p626.pdf Download (210kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p626.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:33 |
Last Modified: | 21 Mar 2015 10:33 |
URI: | http://real.mtak.hu/id/eprint/23212 |
Actions (login required)
![]() |
Edit Item |